# SDR TRBA2012030001

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 33,518 hours, 33,846 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 892480
- Part serial: 2964
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4817 THE CREW REPORTED THE FIRE WATER EXTINGUISHER WAS LEAKING.  THE ACFT WAS REMOVED FROM SERVICE.  R & R WATER FIRE EXTINGUISHER BOTTLE IAW MM 26-24-00. THE ACFT WAS RETURNED TO SERVICE.
